# SDR EIAA980222

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING B-CHECK, L1 DOOR UPPER HINGE, DOOR SKIN CRACKED AT HINGE CUTOUT.  REPAIRED DOOR SKIN PER BOEING TELEX EVR-HKG-98-0100RE AND APPROVED ON 8110-3 DATED JUNE 22, 1998.  ECRA 470-52-97-1.  (M)
